Fluidmotion_ (fluidmotion_) wrote in vaginapagina,
Fluidmotion_
fluidmotion_
vaginapagina

Worst PMS of my life, because of hormone syncing?

Ok here's the story:



I am on the pill. I start my placebos on Monday. My period will likely come Friday/Saturday. For the past week (and now STILL) I am having the worst PMS of my LIFE. I am ridiculously moody and grumpy, disinterested, fatigued, sad, and having the worst and most painful bloating of my life. My skin has broken out like crazy (and I NEVER get facial acne) and my face is all puffy. The bloating is so bad I couldn't even eat anything until 5pm today because my stomach was so uncomfortable. I don't know if the bloating is related to the fact that I am also getting insane and random sugar cravings and binging on candy at RANDOM.

WHY? WHAT THE HELL?

The only hypothesis I have is this: Where I work we are mostly females. For the past year and a half I have been the only one on the pill, so I sort of made everyone else's periods shift to when mine are and we are all synced up. However, about 2-3 months ago our assistant manager came back from Maternity leave who is ALSO on the pill and whose placebo week is the one right before mine. Right now everyone is on their period but me. Can this change in hormone variety be what's causing this?

BTW I am almost always 100% PMS free. I never get any symptoms before my period besides a change in sex drive. No tenderness, no bloating, no pre-cramping, nada.

Whyyyyyyyyy.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments